MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER
Model Number 1012269-20
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that the 1.5 x 20 mm mini trek balloon catheter balloon was tested prior to placing in the patient anatomy.The balloon ruptured at 2 atmospheres.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual and scanning electron microscopy analysis were performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6461912
Report Number2024168-2017-02834
Device Sequence Number582772
Product Code LOX
UDI-Device Identifier08717648138119
UDI-Public(01)08717648138119(17)180531(10)50617G1
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number1012269-20
Device Catalogue Number1012269-20
Device Lot Number50617G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Initial Date Received by Manufacturer 03/13/2017
Supplement Date Received by Manufacturer07/18/2017
Initial Report FDA Received Date04/05/2017
Supplement Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1